RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 3, Pages 560–572 (Mi tvp3713)  

Continuity of Certain Random Integral Mappings and the Uniform Integrability of Infinitely Divisible Measures

Z. J. Jurek, J. Rosinski


Full text: PDF file (1900 kB)

English version:
Theory of Probability and its Applications, 1988, 33:3, 523–535

Bibliographic databases:

Received: 26.08.1985
Language:

Citation: Z. J. Jurek, J. Rosinski, “Continuity of Certain Random Integral Mappings and the Uniform Integrability of Infinitely Divisible Measures”, Teor. Veroyatnost. i Primenen., 33:3 (1988), 560–572; Theory Probab. Appl., 33:3 (1988), 523–535

Citation in format AMSBIB
\Bibitem{JurRos88}
\by Z.~J.~Jurek, J.~Rosinski
\paper Continuity of Certain Random Integral Mappings and the Uniform Integrability of Infinitely Divisible Measures
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 3
\pages 560--572
\mathnet{http://mi.mathnet.ru/tvp3713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=968401}
\zmath{https://zbmath.org/?q=an:0673.60015|0656.60028}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 3
\pages 523--535
\crossref{https://doi.org/10.1137/1133077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AL62800010}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3713
  • http://mi.mathnet.ru/eng/tvp/v33/i3/p560

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:89
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020